24

Days

12

Hours

06

Mins

Simplicity Yoga Spring Retreat

June 10 - June 13, 2021

Rosanne Ferraiuolo

We have been through so much collectively this year, and the heaviness of the energies on our planet have many of us feeling depleted to say the least.  Our goal on this retreat is to stimulate the senses to purge negative energies from the body and refill ourselves with the energy of natural healing, peace, and purpose.  This retreat will incorporate yoga, meditation, reiki, and sound healing with hiking in the mountains that surround Menla.  During this retreat, you can expect twice daily yoga and/or meditation classes, reiki utilizing crystals for enhanced healing, as well as sound healing workshops. With a combination of group and individual activities, there are so many opportunities for growth, reflection, and renewal. 
ScheduleThursday, June 10th
  • 3 - 8pm Check-in
    • Pick up welcome bags/check in at Lhasa Inn (the main building at Menla)
  • 4:30 pm Welcome Meeting at the Yoga Studio
  • 4:45 - 5:45 pm Yoga class – “Inviting Peace” (60minutes)
  • 6 - 7pm Dinner at the Lhasa Inn
  • 7 pm Evening Meditation & Reiki in the Yoga Studio
Friday, June 11th
  • 7 - 8:15 am “Go With the Flow ” Yoga Class (75minutes)
  • 8 - 9 am Breakfast
  • 9:30 - 10:30 am Sound Healing Workshop & Meditation (1hr)
  • 12:30 - 1:30 pm Lunch
  • 1 pm Group Hike on Menla Grounds
  • 5 - 6 pm Chakras & Energy Healing Workshop
  • 6 - 7 pm Dinner
  • 7:15 pm Reiki Circle & Meditation
Saturday, June 12th
  • 7 - 8:15 am  “Yoga for Hiking” Yoga Class (75 minutes)8 - 9 am Breakfast9 am Meet outside Lhasa Inn for Optional Hike in Town
    • (this will be appx 4-5 hours so anyone hiking would miss lunch at Menla)
  • 12:30 - 1:30 pm Lunch
  • 1:30 - 6 pm Free Time for Relaxation and Spa for Those Not Hiking
  • 6 - 7 pm  Dinner
  • 7:15 pm Singing Bowls Evening Meditation
Sunday, June 13th
  • 7 - 8 am Morning Yoga (60 minutes)
  • 7 - 11 am Check-out of Rooms
  • 8 - 9 am Breakfast
  • 10 - 11 am Farewell Meeting/Meditation
  • 11 am Check-out
  • 12:30 - 1:30 pm Lunch & Departure
*Please note that schedule is subject to change.

ABOUT THE TEACHERs

Rosanne Ferraiuolo

Rosanne Ferraiuolo, ERYT500, is the owner and Director of Simplicity Yoga Studio which opened in 2009 in Kings Park, NY.  She is also the founder and Director of the Simplicity Yoga Teacher Training Institute and a reiki master.  Rosanne has been leading retreats and teacher tr...

UPCOMING EVENTS

MENLA

375 Pantherkill Road, P.O. Box 70 Phoenicia, NY 12464
[email protected]